# SDR EIAA200900085

- Difficulty date: June 15, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 105,915 hours, 24,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL STRUCTURE UPPER LOBE DOUBLER AT BS 2517 STR 3R FOUND CRACK.  STA 2517 RT SIDE CORROSION CLEARED AND CRACK STOP HOLE DRILLED.  REINFORCEMENT DOUBLERS INSTALLED REF TEC-EVR-09-0002-10B STA 2517 LT SIDE, REINFORCEMENT DOUBLERS INSTALLED REF EC-EVR-09-0002-10B AND EA 53-1234.  REPAIR APPROVED THROUGH 8100-9 ISSUED BY BOEING.
